# SDR AALA202301190973

- Difficulty date: January 13, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 81,278 hours, 10,358 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62773320
- Part serial: 0478
- Condition: Not Reported
- Location: R3 Door
- Part time: 43,827 hours, 5,316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R3 SLIDE NEEDS TO BE REPLACED. (UNSCHEDULED REMOVAL REASON NOT GIVEN). SLIDE RAFT REPLACED PER AMM 25-66-01.
